# SDR GTIA2024071538236

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,773 hours, 2,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED A STRONG DIRTY SOCK SMELL FOR 5 MINUTES DURING FINAL APPROACH. SMELL WAS DISSAPATED BY THE TIME WE ARRIVED AT THE GATE-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND COULD NOT DUPLICATE DIRTY SOCK SMELL. HOWEVER PACK DECONTAMINATION DONE IAW AMM 21-00-00-615-802-A. AIRCRAFT OKAY TO CONTINUE AT THIS TIME.
